American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Ionuţ Chiose. Obstructions to the existence of K\"ahler structures on compact complex manifolds. Proc. Amer. Math. Soc. 142 (2014) 3561-3568.
Abstract, references, and article information   
View Article: PDF

[2] Tamás Darvas. Morse theory and geodesics in the space of K\"ahler metrics. Proc. Amer. Math. Soc. 142 (2014) 2775-2782.
Abstract, references, and article information   
View Article: PDF

[3] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[4] Alberto Della Vedova and Fabio Zuddas. Scalar curvature and asymptotic Chow stability of projective bundles and blowups. Trans. Amer. Math. Soc. 364 (2012) 6495-6511.
Abstract, references, and article information   
View Article: PDF

[5] Pit-Mann Wong, Damin Wu and Shing-Tung Yau. Picard number, holomorphic sectional curvature, and ampleness. Proc. Amer. Math. Soc. 140 (2012) 621-626. MR 2846331.
Abstract, references, and article information   
View Article: PDF

[6] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information   
View Article: PDF

[7] Chiung-ju Liu. Bando-Futaki invariants on hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 2923-2962. MR 2592942.
Abstract, references, and article information   
View Article: PDF

[8] Boudjemâa Anchouche. Analyticity of compact complements of complete Kähler manifolds. Proc. Amer. Math. Soc. 137 (2009) 3037-3044. MR 2506462.
Abstract, references, and article information   
View Article: PDF

[9] Pham Hoang Hiep. On the convergence in capacity on compact Kahler manifolds and its applications. Proc. Amer. Math. Soc. 136 (2008) 2007-2018. MR 2383507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zbigniew Blocki and Slawomir Kolodziej. On regularization of plurisubharmonic functions on manifolds. Proc. Amer. Math. Soc. 135 (2007) 2089-2093. MR 2299485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bing-Long Chen, Xiao-Yong Fu, Le Yin and Xi-Ping Zhu. Sharp dimension estimates of holomorphic functions and rigidity. Trans. Amer. Math. Soc. 358 (2006) 1435-1454. MR 2186981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fuquan Fang and Sérgio Mendonça. Complex immersions in Kähler manifolds of positive holomorphic $k$-Ricci curvature. Trans. Amer. Math. Soc. 357 (2005) 3725-3738. MR 2146646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tien-Cuong Dinh and Nessim Sibony. Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Amer. Math. Soc. 18 (2005) 291-312. MR 2137979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lei Ni, Yuguang Shi and Luen-Fai Tam. Ricci flatness of asymptotically locally Euclidean metrics. Trans. Amer. Math. Soc. 355 (2003) 1933-1959. MR 1953533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Abel Castorena. Critical points of the area functional of a complex closed curve on the manifold of Kähler metrics. Proc. Amer. Math. Soc. 130 (2002) 1377-1381. MR 1879960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Róbert Szoke. A family of Kähler-Einstein manifolds and metric rigidity of Grauert tubes. Proc. Amer. Math. Soc. 129 (2001) 2913-2917. MR 1840093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1